Urology Expert Forum
Trouble ejaculating due to medications for depression
About This Forum:

Questions in the Urology forum are answered by medical professionals at Healthcare Magic. Topics covered include benign prostate disease, penis curvature, cystisis, kidney stones, pediatric urology, prostate, sexual dysfunction, urinary tract infections (UTI), and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Trouble ejaculating due to medications for depression
I am presently taking zoloft, seroquel, klonopin and trazodone for generalized depression and anxiety.  I am doing quite well and have been taking this combination of medications for about 1.5 years.  I frequently have erectile difficulty which I can handle with Viagra but I have great difficulty with ejaculation.  I feel like I am going to ejaculate but most of the time I can't.  I know this is a problem with some of the medications I am taking.  Is there anything I can do or any medication that might help this problem.  I spoke to my psychologist and he is going to talk to my psychiatrist.  But I don't have an appointment with him for another month and one half and was just wondering if there was anything my wife and I can do to help this problem.  Thank you.  Any suggestions would be welcome.
Discussion is closed
Cancel
5 Answers
Page 1 of 1
233190 tn?1278553401
The medication you are on can certainly have sexual dysfunction side effects - notably the Zoloft.  I would consider adjusting some of your medications - you may want to consider Wellbutrin, which can have less of a sexual side effect.

If adjusting the medications does not help the problem, tests including testosterone levels, and urological evaluation (i.e. IVP, cystoscopy) can be considered to evaluate the difficulty with ejaculation.  I would suggest a urological referral.  

Followup with your personal physician is essential.

This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.

Thanks,
Kevin, M.D.
Discussion is closed
Cancel
Comment
Avatar universal
0
Discussion is closed
Cancel
Comment
Avatar universal
0
Discussion is closed
Cancel
Comment
Avatar universal
0
Discussion is closed
Cancel
Comment
Avatar universal
A related discussion, trouble urinating and ejaculating was started.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank